Skip to Main content Skip to Navigation
Journal articles

Maximum likelihood estimator consistency for recurrent random walk in a parametric random environment with finite support

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01504784
Contributor : Serena Benassù <>
Submitted on : Monday, April 10, 2017 - 3:10:55 PM
Last modification on : Thursday, July 9, 2020 - 9:42:36 AM

Identifiers

  • HAL Id : hal-01504784, version 1

Citation

Francis Comets, Mikael Falconnet, Oleg Loukianov, Dasha Loukianova. Maximum likelihood estimator consistency for recurrent random walk in a parametric random environment with finite support. Stochastic Processes and their Applications, Elsevier, 2016, 126 (11), pp.3578-3604. ⟨hal-01504784⟩

Share

Metrics

Record views

318